Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2463 Publications

2020 | Journal Article | IST-REx-ID: 6761
G. Avni, T. A. Henzinger, and O. Kupferman, “Dynamic resource allocation games,” Theoretical Computer Science, vol. 807, pp. 42–55, 2020.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 105
A. Marsh, G. Novarino, P. Lockhart, and R. Leventer, “CUGC for pontocerebellar hypoplasia type 9 and spastic paraplegia-63,” European Journal of Human Genetics, vol. 27, pp. 161–166, 2019.
View | DOI
 
2019 | Journal Article | IST-REx-ID: 319   OA
M. Gerencser and M. Hairer, “Singular SPDEs in domains with boundaries,” Probability Theory and Related Fields, vol. 173, no. 3–4, pp. 697–758, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 439   OA
T. Hausel, M. Mereb, and M. Wong, “Arithmetic and representation theory of wild character varieties,” Journal of the European Mathematical Society, vol. 21, no. 10, pp. 2995–3052, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 441   OA
N. Kalinin and M. Shkolnikov, “Tropical formulae for summation over a part of SL(2,Z),” European Journal of Mathematics, vol. 5, no. 3, pp. 909–928, 2019.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed